# SDR CA190610020

- Difficulty date: May 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- System (JASC): 3500 · Oxygen System
- Part: Cap
- Part number: G05310028
- Condition: Missing
- Location: Oxygen Line
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OXYGEN LINE - CAP IS SUSPECT OF NOT BEING INSTALLED, AS IT WAS NOT CALLED IN THE WORKBOOK (NOT PER DWG. REQUIREMENT) ++X++ (TC# 20190610020)
